# SDR 9620159880

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

UPON ADVANCING THROTTLES FOR TAKEOFF, RECEIVED TAKEOFF WARNING HORN AT ABOUT 20 KTS.  RETURNED TO THE GATE.  REPLACED TAKEOFF WARNING HORN, OPERATIONAL CHECK OK.
